教师队伍

闫军

2019-06-02 23:51

闫军

  • 职称:

  • 讲师

  • 院系:

  • 数学系

  • 电子邮箱:

  • jun.yan@tju.edu.cn

  • 办公地点:

  • 北洋园校区32教404-405

undefined

研究方向

微分算子谱理论

教育背景

2010.09 - 2012.06     天津大学     硕士
2012.09 - 2015.06     天津大学     博士
 

工作经历

2015.09 -  今 天津大学数学学院 讲师
2017.09-2018.08 维也纳大学数学系 访问学者

教学工作

开设课程    
本科生课程     《高等数学》

科研工作

基金项目     身份
2017.01-2019.12     国家自然科学基金青年科学基金项目-具有测度系数的Sturm-Liouville算子的谱性质     负责人

主要荣誉

学术兼职

其它

发表论文

  •    点击下载

    1.Yixuan Liu, Guoliang Shi and Jun Yan, An inverse problem for non-selfadjoint Sturm–Liouville operator with discontinuity conditions inside a finite interval, Inverse Problems in Science and Engineering, 27(2019),407-421

  •    点击下载

    2.Jun Yan, Dependence of Eigenvalues on the Diffusion Operators with Random Jumps from the Boundary, J. Differential Equations, DOI:10.1016/j.jde.2018.10.037.

  •    点击下载

    3.Jun Yan and Guoliang Shi, Multiplicities of Eigenvalues of the Diffusion Operator with Random Jumps from the Boundary, Bull. Austral. Math. Soc., 99(2019),101-113

  •    点击下载

    4.Jia Zhao, Guoliang Shi, and Jun Yan, The discrete spectrum of Schrödinger operators with δ-type conditions on regular metric trees, J. Spectr. Theory 8(2018) 459-491.

  •    

    5.Jia Zhao, Guoliang Shi, and Jun Yan, Discreteness of Spectrum for Schrödinger Operators with δ’-Type Conditions on Infinite Regular Trees, Proc. Roy. Soc. Edinburgh Sect. A 147 (2017) 1-27.

  •    

    6.Jun Yan, Guoliang Shi, Spectral properties of Sturm-Liouville operators with local interactions on a discrete set, J. Differential Equations 257 (2014) 3423-3447.

  •    

    7.Jun Yan, Guoliang Shi, Inequalities among eigenvalues of Sturm-Liouville problems with distribution potentials, J. Math. Anal. Appl. 409 (2014) 509-520.


Contact us

Add:Building 32, The School of Mathematics, Tianjin University Beiyangyuan Campus,

        No. 135, Ya Guan Road, Jinnan District, Tianjin, PRC 

Tel:022-27402850   Mail:math@tju.edu.cn